Posted by Dave Emond (22.214.171.124) on July 16, 2001 at 13:55:26:
In Reply to: Off of Topamax posted by Trudy on July 16, 2001 at 12:05:12:
I guess it was just another case of what works for some, doesn't work for others.
While on Topamax, I noticed no changes in amounts of attacks or any side effects for the first 3 weeks or so.
Then my attacks got a bonus feature, seizures! We have no proof as of yet whether or not the Topomax caused this, but I was taken off it immediately.
Switched to Lithium, which after 3 days I actually thought was going to work, I'm not having the seizures, but attacks are back full strength.
I think my next try might be Verapamil, already getting a bit of the hand shakes from the Lithium.
I'll give it a bit longer though, haven't had it in my system that long yet.
I'm afraid I can't offer advice on any med, we all react too differently to each. Might work for you, it has others.
Best of luck and PFDAN's,
Post a Followup